# SDR SIMA20161006001

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 29,516 hours, 25,223 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT RECEIVED NR 1 HYDRAULIC LOW QTY MESSAGE.  QUANTITY CONTINUED TO DECREASE THROUGH THE AMBER, DECLARED EMERGENCY AND LANDED. HYDRAULIC FLUID STABILIZED IN AMBER AFTER LANDING.  SERVICED THE NR 1 HYD FLUID IAW AMM 12-13-01. INSPECTED AIRCRAFT FOR LEAKS IAW AMM 29-10-00.  NO LEAKS NOTED. AIRCRAFT OK FOR SERVICE.
